# SDR 95ZZZX4119

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE PYLON - PRE-COOLER DUCT RIVETS LOOSE AND SKIN CRACKED AFT OF SHOULDER COWL.  REMOVED DUCT ASSY.  REPAIRED CRACK IAW PS-1 REPAIR DRAWING NR HC711H9006, REINSTALLED DUCT ASSY.
